# SDR AALA201604189002

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 50,523 hours, 14,685 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  BOTH HF RADIOS INOPERATIVE.  UNABLE TO COMMUNICATE ON ALL FREQUENCY.  TRIED TWO NEW HF TRANSCEIVERS, UNABLE TO TRANSMIT OR RECEIVE ON FREQUENCIES 6.640 & 11.342 MHZ, NYC & SFO STATIONS.  INSPECTED FEED LINE INSIDE VERTICAL STABILIZER WITH NO DEFECTS NOTED IAW AMM 23-11-03 & 23-11-01, NO HELP.  FURTHER TROUBLESHOOTING NEEDED.  CONTINUED THE TROUBLESHOOTING BY ACCOMPLISHING SYS BITE WITH NO PROBLEMS NOTED IAW FIM 23-11-00-815-804 & PERFORMED A RADIO CHECK WITH SFO WITH NO PROBLEMS.
